I am a 40 year old female with a history of Migraines and tachacarydia (120) on Inderal for mild BP elevations, Migraine and tach. Non smoker(never), Good weight and Cholestrol. No Birth Control ever. Fatherdied at 42 after 8th plaugue realted MI beginning at age 26, Mom died at 69 combo stroke and V-fib,and she had a pacer implant 81 for Sick Sinus syndrome the atrial fib problems.
I do well but I get winded easy and I am mildly inactive mainly due to fear of MI or Stroke from exercise. EKG has showed Minor S-T wave abnormality since 26..with a normal sinus rate. One showed some very mild anteriour ishesimia and a shrot P, but that was years back now its just S-T wave abnormal and they say nothing to worry about.
My question Has a Treadmill stress test..Lasted about 3 min and could not breathe, BP decent rate and all good..Test termed equiovocal due to upsloping T-Wave depression. was told this is common in women especially with MVP like me(mild) and not to concern with it but no one seems to be able to explain what this is and where it comes from and what it can lead to or cause in the short or long run for my health..Can this cause a MI or stroke? Do I need asprin therapy due to upsloping T-Wave abnl?
Thank You for any help on this ?
Upsloping ST segments during evercise are a fairly non-specific finding, especially in women. The cause is not entirely clear but is probably due to repolarization pattern of the heart. This is not a long-term predictor of outcome. The findings however must be interpreted by you doctor in light of your overall clinical picture. He can make recommendations concerning daily aspirin for your particular case.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.